# SDR FOTR20006NR5211

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 65571426
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR AFT LOWER CORNER OF SEAL DEPRESSOR HAS 2 DENTS.  REPAIRED ON FASI WO 20006, N/R 05211.  REMOVED AND REPLACED SEAL DEPRESSOR P/N 65-57146-3 AT C1 DOOR AFT LOWER CORNER, STA 620 IAW B727 SRM 51-30-2 AND 51-30-05, REV 102.
